Advertisement

Reactions Weekly

, Volume 1766, Issue 1, pp 210–210 | Cite as

Mycophenolate/prednisone/tacrolimus

Renal insufficiency and acute amoebic encephalitis due to Acanthamoeba species: case report
Case report
  • 15 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A man in his mid 70s' [exact age at reactions onset not stated] developed renal insufficiency and acute amoebic encephalitis during treatment with mycophenolate, prednisone and tacrolimus following an allogeneic peripheral blood haematopoietic stem-cell transplant [HSCT; not all dosages stated, routes not stated].

The man had a history of hyperlipidaemia, hypertension, stent placement and coronary artery disease, which required angioplasty. Following treatment with fludarabine, busulfan and antithymocyte globulin [anti-thymocyte globulin], he had received an allogeneic peripheral blood HSCT for acute myelogenous leukaemia. He started receiving prednisone and tacrolimus for prevention of graft-versus-host disease (GVHD) after transplantation. Also, he started receiving...

Reference

  1. Molina A, et al. Acute amebic encephalitis in an allogeneic hematopoietic stem-cell transplant recipient: Still an overlooked diagnosis. Infectious Diseases in Clinical Practice 27: 188-190, No. 4, Jul 2019. Available from: URL: http://doi.org/10.1097/IPC.0000000000000744 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations